# SDR 01FDEA00008

- Difficulty date: January 5, 2001
- Submitted: January 9, 2001
- Operation: Air carrier
- Aircraft: N498FE
- Make and model: Boeing 727232
- Aircraft serial: 20867
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6516330
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 397  DOUBLE HOLE IN FRAME AT BS 870 JUST O/B OF STRINGER 3R.  **  S/D  **  R&R PER IAW FEDEX EA 7-5310-56211.
